Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Rash on face, went away while on antibiotics, now on back with pain in lower left side. Diagnosed Diverticulitis. Any relation ?

I got a rash on my face (cheeks) right before Christmas. On Christmas I became very sick and was diagnosed with Diverticulitis (sp?). While I was on antibiotics the rash went away. I finished all the meds about a week ago and now the rash is back, as well as pain still in my lower left side. Can these two be associated?
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
usually fever is common in your case may be you got rash,but most importantly if your pain is persistant even after taking full course of antibiotics better you consult your should have diet with more fibre and drink adequate amounts of water and see that you are not constipated as constipation is the major reason for the development of diverticula.
Answered: Sat, 19 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor